Hi Ladies, I had my check up today, bloods are remaining the same and as I seem clinically well, I get away without a scan until April. So I am happy with that, they consider that at the present time, I remain stable, Wish I could say the same about my mind and brain,haha. I do get tummy ache but got a thorough exam from the registrar who was a gp who came back to retrain and she could find no reason. I think one of the team previously said my thingy is on to my sciatic nerve and asked if it was painful and it wasnt at the time. So since I started treatment pain has come and gone prob a touch of osteoarthritis which I suffer from anyway. Getting back to the sinus issues, the gynae nurse and the reg were surprised that it would be connected with the Avastin. Then the ent department consider the bone thinning as a side effect of the said drug so who do I believe. I return to ent consultant in Feb. Definitely my nose isnt as inflamed since I changed the spray, the sinus rinses are being used. So its just wait and see what the ent consultant says. Hope every one is keeping warm and doing as well as you can. That is all we can do. best wishes Joan
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.